Jump to content
CrazyBoards.org

Persona_Is_Life

Member
  • Content Count

    142
  • Joined

  • Last visited

1 Follower

About Persona_Is_Life

  • Rank
    Member

Profile Information

  • Gender
    female
  • Location
    Somewhere in New Jersey
  • Interests
    Science, Reading, Music, Videogames, Computer chair potato, Art, Drawing, Food, and whatever else sparks my interest. I like discovering new things.

Recent Profile Visitors

1,329 profile views
  1. What pharmacy is it? Some might not. Trazodone, for example, I've rarely seen "Desyrel" on the bottle.
  2. Holy polypharmacy. How are you feeling on this cocktail? Also, welcome! Congrats! That must feel amazing! Also, much less to worry about.
  3. If it is about religion, which is pretty inappropriate, then find someone else? No one is going to section you because you haven't found God or something like that.
  4. My neurologist is fine with my use of Adderall/Vyvanse. Plenty of medications lower the seizure threshold. Even drugs like penicillin! https://www.epilepsy.com/learn/professionals/resource-library/tables/drugs-may-lower-seizure-threshold
  5. Trust me (I work in pharmacy as a tech) we are NOT giving you placebos. It is not only extremely unethical, but the harm, insurance fraud, deception, lawsuits, and risks of losing our licenses is enough to deter that kind of thing.
  6. Hey. I know it's late but if you haven't gone and are still considering maybe bring the bag in with you so your therapist will ask about it? I imagine you wouldn't be seen as "forced" if you're ready to go. Is there an IP where your psych has privileges at? Maybe they could either oversee your care there or at least make a case on why your Klonopin is necessary. Edit: Some places do direct admits. Pick a place and ask if they can evaluate you there. Ask your therapist to meet you there and they can work out what's best for you.
  7. I started it a few weeks ago too. I have very minor improvement in depression but no improvement in sleep. :l It sounds like Mirtazapine numbed you out.
  8. I don't know about you, but I wouldn't be able to see an "authoritative" doctor. I like being able to discuss options, treatment, side effects, make suggestions, etc... I much prefer a collaborative approach. You want someone who listens, and is open. If he's stuck in his ways, seeing him makes you stuck in your own. It isn't productive. Besides a new perspective can make a lot of a difference.
  9. I get this. God is it annoying. I have ADHD, but it's like my brain has ADHD on it's own on top of mine. It has to keep busy. Sometimes I'll have parts of two songs repeating over and over. This happens a lot. I never thought to connect it to OCD. If it's OCD, maybe I'll go back on Clomipramine.
  10. Thank you. I hope the sedation part wears off soon. It hasn't shown any benefit with sleep, yet, but I'm damn near sleepy all the time. It's affecting my ability to at least somewhat cope with the insomnia. Traditionally sedating drugs act in a paradoxical sense for me, so I really don't know if it's actually the sedation from the med or it's the lack of sleep compounded on it. No hunger yet (fingers crossed). Edit: Saw it acts as an antihistamine. Antihistamines don't sedate me. The last time I felt like this was on Luvox (worsened my insomnia) and maybe Anafranil (don't remember). I'll stick it out, but I'm hoping it isn't like Luvox. When I stopped it I slept practically the following month away. Ooofh. I hope it doesn't happen to me. I've seen your other comments and I appreciate how informative, thorough, and comprehensive your responses can be.
  11. So the hunger side effect isn't long lasting? I read people have gained quite a bit of weight on it. Thanks!
  12. Hello! I was wondering for those who do/have taken Remeron (Mirtazapine) would be able to tell me how long it takes for the insatiable hunger side effect to begin? I'm at a good weight and don't need to gain any more. I would like to be prepared for when it hits and I can recognize it before it happens. Thanks!
  13. I'd say fairy dust and magic powder are close enough. I just wanted context was all. It's been great for me too. Keeps away seizures, fixed seizure related symptoms (hindsight, didn't know they were symptoms), and didn't flatten me out. I don't experience unstable moods so that was important to me.
  14. How has Remeron been side-effect wise? I just got prescribed it. Also, what do you mean fairy dust? Lamictal has been great for my seizures with no side effects. I guess it would be like fair dust to me too.
  15. I think psychopharmacolgist would be a good fit for you. Or a clinical pharmacist in a psych facility. Your knowledge could help a larger population of people given that role. I wanted to do that myself.
×
×
  • Create New...